# SDR FDKA200803145

- Difficulty date: March 31, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 16,638 hours, 15,775 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6107 MCO-MIA (0925 PHX LCL).  BURNING SMELL IN CABIN.  MX INSPECTED A/C SYSTEM AND COULD NOT DUPLICATE.
